Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 3:58 PM CDT for Coosa County, Alabama. It was in force for 77 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 17, 2016, 5:15 PM CDT
- In force
- 77 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Coosa County, AL
The radar
The Birmingham radar (KBMX), 50 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:05 PM CDT | TSTM WND DMG | 1 Ese Highway 9 And Hig, AL | TREES AND POWERLINES DOWN ALONG COUNTY ROAD 63. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353
WUUS54 KBMX 172058
SVRBMX
ALC037-172215-
/O.NEW.KBMX.SV.W.0057.160617T2058Z-160617T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 358 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTEVILLE TO 6 MILES NORTH OF GAP OF THE
MOUNTAIN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOODWATER...ROCKFORD...KELLYTON...WEOGUFKA...STEWARTVILLE...
EQUALITY...LYLE...UNITY...PENTONVILLE...HATCHET...MARBLE VALLEY...
MITCHELL LAKE...MORIAH...HIGHWAY 9 AND HIGHWAY 22...CREWSVILLE...
COTTAGE GROVE...BRADFORD...BENTLEYVILLE...HANOVER AND SPEED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 8628 3275 8632 3277 8632 3277 8634
3275 8634 3276 8639 3279 8641 3282 8646
3286 8645 3287 8648 3293 8651 3305 8652
3307 8651 3309 8651 3310 8649 3311 8601
3276 8601
TIME...MOT...LOC 2058Z 317DEG 25KT 3319 8637 3300 8664
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM4 follow-up statements
969
WWUS54 KBMX 172122 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT FRI JUN 17 2016
ALC037-172215-
/O.CON.KBMX.SV.W.0057.000000T0000Z-160617T2215Z/
COOSA AL-
422 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR COOSA COUNTY...
AT 422 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEWARTVILLE TO MITCHELL LAKE...MOVING SOUTHEAST AT 30
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...ROCKFORD...KELLYTON...WEOGUFKA...STEWARTVILLE...
EQUALITY...LYLE...UNITY...PENTONVILLE...HATCHET...MARBLE VALLEY...
MITCHELL LAKE...MORIAH...HIGHWAY 9 AND HIGHWAY 22...CREWSVILLE...
COTTAGE GROVE...BRADFORD...BENTLEYVILLE...HANOVER AND SPEED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 8628 3275 8632 3277 8632 3277 8634
3275 8634 3276 8639 3279 8641 3282 8646
3286 8645 3287 8648 3293 8651 3305 8652
3307 8651 3309 8651 3310 8649 3311 8601
3276 8601
TIME...MOT...LOC 2122Z 317DEG 25KT 3307 8624 3288 8651
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM403
WWUS54 KBMX 172136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT FRI JUN 17 2016
ALC037-172215-
/O.CON.KBMX.SV.W.0057.000000T0000Z-160617T2215Z/
COOSA AL-
436 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR COOSA COUNTY...
AT 436 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODWATER TO HIGGINS FERRY PARK...MOVING SOUTHEAST AT
25 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...ROCKFORD...KELLYTON...WEOGUFKA...STEWARTVILLE...
EQUALITY...LYLE...UNITY...PENTONVILLE...HATCHET...MITCHELL LAKE...
MORIAH...HIGHWAY 9 AND HIGHWAY 22...CREWSVILLE...COTTAGE GROVE...
BRADFORD...BENTLEYVILLE...HANOVER...SPEED AND NIXBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3302 8652 3311 8616 3311 8601 3276 8601
3275 8628 3275 8632 3277 8632 3277 8634
3275 8634 3276 8639 3279 8641 3282 8646
3286 8645 3287 8648 3293 8651
TIME...MOT...LOC 2136Z 313DEG 23KT 3306 8603 3285 8648
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM739
WWUS54 KBMX 172146
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 PM CDT FRI JUN 17 2016
ALC037-172215-
/O.CON.KBMX.SV.W.0057.000000T0000Z-160617T2215Z/
COOSA AL-
446 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR COOSA COUNTY...
AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KELLYTON TO NEAR HIGGINS FERRY PARK...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...ROCKFORD...KELLYTON...EQUALITY...LYLE...
HIGHWAY 9 AND HIGHWAY 22...CREWSVILLE...COTTAGE GROVE...
HIGGINS FERRY PARK...BRADFORD...PENTONVILLE...HATCHET...
BENTLEYVILLE...HANOVER...SPEED...NIXBURG...MORIAH...DOLLAR...
MITCHELL LAKE AND WESTERN LAKE MARTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3281 8644 3284 8646 3286 8645 3287 8647
3291 8649 3307 8601 3276 8601 3275 8628
3275 8632 3277 8632 3277 8634 3275 8634
3276 8639 3279 8641
TIME...MOT...LOC 2146Z 317DEG 25KT 3302 8598 3281 8643
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM514
WWUS54 KBMX 172201
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT FRI JUN 17 2016
ALC037-172215-
/O.CON.KBMX.SV.W.0057.000000T0000Z-160617T2215Z/
COOSA AL-
501 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN COOSA COUNTY...
AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALEXANDER CITY TO WELONA...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...KELLYTON...EQUALITY...SPEED...NIXBURG...
HIGHWAY 9 AND HIGHWAY 22...CREWSVILLE...COTTAGE GROVE...
PENTONVILLE...WESTERN LAKE MARTIN...HISSOP...FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3281 8644 3300 8601 3276 8601 3275 8628
3275 8632 3277 8632 3277 8634 3275 8634
3276 8639 3279 8641 3281 8643
TIME...MOT...LOC 2201Z 317DEG 25KT 3296 8591 3275 8636
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 17, 2:14 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 214 PM CDT FRI JUN 17 2016 .DISCUSSION... A band of severe storms will be tracking southward across south Alabama during the late afternoon and early evening hours. The severe storms should be exiting south central Alabama by 6 or 7 pm, and lowered pops tonight. A back door cold front will push into east Alabama Saturday morning, and this front will be the focus for afternoon scattered showers and few thunderstorms, so best rain chances will be confined to southwest counties. Drier air will advect into central Alabama on Saturday, but dewpoints will still be in the 60s. By Sunday, even drier air will spill down the Appalachians as a closed upper low develops off the Carolina coast. Surface dewpoints will drop into the 50s on Sunday, which is a big drop from the mid 70s dewpoints currently across the area. An upper ridge over the Plains states will expand eastward towards Alabama and provide rain free conditions Monday and Tuesday, along with warmer daytime temperatures. The upper ridge will retro-grade westward Tuesday night as a short wave trof digs southward along the eastern United States. A weak cool front will accompany the short wave trof and trigger scattered showers and thunderstorms across the area late Tuesday night and Wednesday. The models have been trending drier Thursday and Friday as the trof along the east coast pushes drier mid level air southward, and removed rain chances across the northern counties on Thursday with dry conditions on Friday. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered storms have already developed along/ahead of a frontal boundary across the TN Valley. These storms are expected to become more organized and push southward across the forecast area this afternoon. Have included some initial best-timing of TS for each terminal, but updates may become needed throughout the afternoon. Heavy rain could significantly reduce VIS at times. Some storms could be severe with damaging wind gusts and large hail. Otherwise, VFR cigs should prevail with westerly winds of 10 kts today. Winds will shift to the NW then N post-frontal. 19 && .FIRE WEATHER... Humidity levels will be lowering over the weekend as cooler air pushes in from the east. Scattered showers and a few thunderstorms could linger over south central Alabama on Saturday as front stalls out over this area. High pressure will build over the area Sunday through Tuesday and temperatures will warm back into the 90s, with no rain expected. A weak cold front will push into north Alabama Tuesday night and bring a chance of rain to north Alabama Tuesday night and across all of central Alabama on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 63 86 61 / 10 10 0 10 0 Anniston 70 87 65 86 62 / 10 10 0 10 0 Birmingham 71 89 68 87 65 / 10 10 10 10 0 Tuscaloosa 71 90 69 88 66 / 10 20 10 10 0 Calera 71 89 67 88 64 / 10 10 10 10 0 Auburn 72 85 66 84 65 / 30 20 10 10 0 Montgomery 74 90 69 88 67 / 30 30 10 10 0 Troy 73 87 69 86 65 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 17, 12:08 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 PM CDT FRI JUN 17 2016 ALZ011>015-017>050-182015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1208 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL ALABAMA FROM 1 PM UNTIL 7 PM. THE HIGHEST THREAT WILL BE ALONG AND WEST OF I-65. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL DEVELOP ACROSS NORTH ALABAMA BY EARLY AFTERNOON AND THEN FORM INTO A LINE AND TRACK SOUTHWARD ACROSS THE REMAINDER OF CENTRAL ALABAMA DURING THE AFTERNOON AND EARLY EVENING HOURS. HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. HEAT INDICES WILL RANGE FROM 104 TO 109 DEGREES ACROSS CENTRAL ALABAMA THIS AFTERNOON...EXCEPT LOWER VALUES IN THE NORTHEAST. THESE MAXIMUM HEAT INDICES WILL ONLY LAST FOR A FEW HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY THIS AFTERNOON.
In the hours before
Local storm report, Jun 17, 3:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG E WOODLAND 33.37N 85.39W
06/17/2016 RANDOLPH AL EMERGENCY MNGR
WOODLAND HIGH SCHOOL LUNCHROOM ROOF DAMAGED. TIME
ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM LIGHTNING 4 NNE SPRINGVILLE 33.83N 86.46W
06/17/2016 BLOUNT AL LAW ENFORCEMENT
HOUSE FIRE CAUSED BY LIGHTNING STRIKE OFF OF COUNTY
HIGHWAY 24 NEAR SPRINGVILLE. TIME ESTIMATED BY RADAR AND
LIGHTNING DATA.
&&
JHLocal storm report, Jun 17, 3:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG HOMEWOOD 33.46N 86.81W
06/17/2016 JEFFERSON AL TRAINED SPOTTER
TREE DOWN ACROSS COLUMBIANA ROAD IN HOMEWOOD. LOCATION
APPROXIMATE. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL WINFIELD 33.93N 87.80W
06/17/2016 E1.00 INCH MARION AL AMATEUR RADIO
QUARTER SIZED HAIL AND ESTIMATED WINDS OVER 60 MPH
REPORTED. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
0253 PM TSTM WND DMG 2 WNW HOLT 33.26N 87.54W
06/17/2016 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON HOUSES IN NORTHWOOD LAKE SUBDIVISION AND
REPORTS OF DOWNED POWER LINES NEAR UNION CHAPEL ROAD.
LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 4 NNE HOKES BLUFF 34.06N 85.84W
06/17/2016 ETOWAH AL EMERGENCY MNGR
TREE AND POWERLINES DOWN IN COATES BEND COMMUNITY OF
ETOWAH COUNTY. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/17/2016 JEFFERSON AL BROADCAST MEDIA
TREES DOWN ON HOMES ALONG 48TH STREET AND 9TH AVENUE
NORTH IN BIRMINGHAM. LOCATION APPROXIMATE. TIME ESTIMATED
BY RADAR.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:03 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more | 17 hr |
| Jun 17, 12:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 57 min |
| Jun 17, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 17, 1:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 43 min |
| Jun 17, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 76 min |
| Jun 17, 1:56 PM CDT | Special Weather Statement | BMX | Pickens | 64 min |
| Jun 17, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 79 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 66 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 79 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jun 17, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Shelby, Tuscaloosa | 78 min |
| Jun 17, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 76 min |
| Jun 17, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 78 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Hale, Perry | 69 min |
| Jun 17, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 75 min |
| Jun 17, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Marengo | 81 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 39 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 79 min |
| Jun 17, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 81 min |
| Jun 17, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 56 min |
| Jun 17, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Russell | 63 min |
| Jun 17, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 74 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 85 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.